# SDR DALA2016092806958

- Difficulty date: September 27, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 73,134 hours, 33,562 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM -Y1225 TO -Y1165 BETWEEN FRAME 66+5" TO FRAME 67+18" AT AFT GALLEY AREA.  REPLACED FLOORBEAM -Y1165 BETWEEN FRAME 66+5" TO FRAME 67+18" AT AFT GALLEY AREA AS PER SRM 51-72-11 AND DRAWING D53172000.  FLOORBEAM WAS OUT OF LIMITS AS PER SRM 53-41-15 PARAGRAPH 3D MEASURES OF REWORK L=1.570" W=0.625" D=0.040".
